Ibn Al-Haitham Journal for Pure and Applied Sciences (Apr 2017)

On A Bitopological (1,2)*- Proper Functions

  • Sabiha I . Mahmood

Journal volume & issue
Vol. 26, no. 2


Read online

In this paper, we introduce a new type of functions in bitopological spaces, namely, (1,2)*-proper functions. Also, we study the basic properties and characterizations of these functions . One of the most important of equivalent definitions to the (1,2)*-proper functions is given by using (1,2)*-cluster points of filters . Moreover we define and study (1,2)*-perfect functions and (1,2)*-compact functions in bitopological spaces and we study the relation between (1,2)*-proper functions and each of (1,2)*-closed functions , (1,2)*-perfect functions and (1,2)*-compact functions and we give an example when the converse may not be true .